×

Found 230 Documents (Results 1–100)

100
MathJax

Singular \(\phi\)-Laplacians-fixed point and variational methods. (English) Zbl 1392.35093

Frigon, Marlène et al., Fixed point theory and variational methods for nonlinear differential and integral equations. Lectures. Toruń: Nicolaus Copernicus University, Juliusz Schauder Center for Nonlinear Studies (ISBN 977-2082-433-00-7/pbk). Lecture Notes in Nonlinear Analysis 16, 141-192 (2017).
MSC:  35J05 35J25 35-01
PDF BibTeX XML Cite

Control of a heat conduction process with a quadratic cost functional. (English. Russian original) Zbl 1390.35384

Comput. Math. Math. Phys. 57, No. 12, 2005-2016 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 12, 2053-2064 (2017).
MSC:  35Q93 35K10 93C20 80A20 49K20 35A15
PDF BibTeX XML Cite
Full Text: DOI

Long time dynamics and coherent states in nonlinear wave equations. (English) Zbl 1397.35160

Melnik, Roderick (ed.) et al., Recent progress and modern challenges in applied mathematics, modeling and computational science. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-6968-5/hbk; 978-1-4939-6969-2/ebook). Fields Institute Communications 79, 59-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Second-order linear differential equations in a Banach space and splitting operators. (English. Russian original) Zbl 1393.34063

Russ. Math. 61, No. 10, 32-43 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 10, 38-49 (2017).
MSC:  34G10 34L05
PDF BibTeX XML Cite
Full Text: DOI

Locally one-dimensional difference scheme for a fractional tracer transport equation. (English. Russian original) Zbl 1379.65060

Comput. Math. Math. Phys. 57, No. 9, 1498-1510 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 9, 1517-1529 (2017).
PDF BibTeX XML Cite
Full Text: DOI

An algorithm for dynamic reconstruction of the right-hand side of a second-order equation with distributed parameters. (English. Russian original) Zbl 1385.65047

Comput. Math. Math. Phys. 57, No. 8, 1248-1261 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 8, 1255-1269 (2017).
MSC:  65L09 34A55 34A30
PDF BibTeX XML Cite
Full Text: DOI

Global solutions and the asymptotic behavior for nonlinear wave equations with small initial data. (English) Zbl 1392.35002

MSJ Memoirs 36. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-054-9/pbk). x, 298 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software